# SDR AALA202511079826

- Difficulty date: October 23, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 43,223 hours, 17,186 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: F23524
- Condition: Low Pressure
- Location: Zone 800
- Part time: 43,239 hours, 17,192 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FUEL TANK PUMP 2 LOW PRESSURE ECAM AFTER TAKEOFF. RIGHT TANK PUMP 2 LISTED AS INOPERATIVE IN STATUS PAGE.  MAINTENANCE REPLACED THE CANISTER AND FUEL PUMP (AALA202511079826) FOR THE RIGHT TANK PER AMM 28-21-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
